# SDR USAA2015021700002

- Difficulty date: February 16, 2015
- Submitted: February 18, 2015
- Operation: Air carrier
- Aircraft: N819AW
- Make and model: Airbus A319-132
- Aircraft serial: 1395
- Aircraft time: 48,242 hours, 20,082 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: F100031000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMER EXIT LIGHT AT SEAT 6L INOPERATIVE.  R & R SEAT MOUNTED EMER EXIT LIGHT AT SEAT 6L AS REQUIRED.  OPERATIONAL CHECKED GOOD.
